MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 2-LAYER TRAY,FOLEY,100% SIL,16FR 10ML,LF

MEDLINE INDUSTRIES, LP MEDLINE; 2-LAYER TRAY,FOLEY,100% SIL,16FR 10ML,LF
Catalog Number DYND11523
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, on (b)(6) 2025 the catheter was found to be "not draining" and the "balloon had deflated" resulting in the catheter being replaced.The customer reported that this same patient "had to have 3 foleys replaced" in total.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 the catheter was found to be "not draining" and the "balloon had deflated" resulting in the catheter being replaced.The customer reported that this same patient "had to have 3 foleys replaced" in total.The customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
2-LAYER TRAY,FOLEY,100% SIL,16FR 10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23882335
Report Number1417592-2025-00739
Device Sequence Number20000933
Product Code OHR
UDI-Device Identifier10884389497296
UDI-Public10884389497296
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11523
Device Lot Number25GBJ327
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite